MAUDE Adverse Event Report: COVIDIEN SALEM SUMP PVC TUBE 18FR 48IN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN SALEM SUMP PVC TUBE 18FR 48IN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8888264986
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the tip appears to be thinner than the rest of the catheter and is breaking off.There was no harm to the patient.The customer stated this has happened to others they have opened as well.

Brand Name
SALEM SUMP PVC TUBE 18FR 48IN
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key8905458
Report Number9612030-2019-02243
Device Sequence Number19308678
Product Code KNT
UDI-Device Identifier10884521007734
UDI-Public10884521007734
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8888264986
Device Catalogue Number8888264986
Device Lot Number1833204564
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2019
Initial Report FDA Received Date08/19/2019
Patient Sequence Number1